Zeros of derivatives of sum of Dirichlet L-functions

Haseo Ki, Yoonbok Lee

Research output: Contribution to journalArticle

Abstract

A linear combination L (s) of two Dirichlet L-functions has infinitely many complex zeros in Re s < 0. In this note we prove an infinity of complex zeros of L(k) (s) in the same region.

Original languageEnglish
Pages (from-to)2743-2746
Number of pages4
JournalJournal of Number Theory
Volume129
Issue number11
DOIs
Publication statusPublished - 2009 Nov 1

Fingerprint

Dirichlet L-function
Derivative
Zero
Linear Combination
Infinity

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Ki, Haseo ; Lee, Yoonbok. / Zeros of derivatives of sum of Dirichlet L-functions. In: Journal of Number Theory. 2009 ; Vol. 129, No. 11. pp. 2743-2746.
@article{08e93e0a218345e69f772aef876a5b17,
title = "Zeros of derivatives of sum of Dirichlet L-functions",
abstract = "A linear combination L (s) of two Dirichlet L-functions has infinitely many complex zeros in Re s < 0. In this note we prove an infinity of complex zeros of L(k) (s) in the same region.",
author = "Haseo Ki and Yoonbok Lee",
year = "2009",
month = "11",
day = "1",
doi = "10.1016/j.jnt.2009.05.008",
language = "English",
volume = "129",
pages = "2743--2746",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "11",

}

Zeros of derivatives of sum of Dirichlet L-functions. / Ki, Haseo; Lee, Yoonbok.

In: Journal of Number Theory, Vol. 129, No. 11, 01.11.2009, p. 2743-2746.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Zeros of derivatives of sum of Dirichlet L-functions

AU - Ki, Haseo

AU - Lee, Yoonbok

PY - 2009/11/1

Y1 - 2009/11/1

N2 - A linear combination L (s) of two Dirichlet L-functions has infinitely many complex zeros in Re s < 0. In this note we prove an infinity of complex zeros of L(k) (s) in the same region.

AB - A linear combination L (s) of two Dirichlet L-functions has infinitely many complex zeros in Re s < 0. In this note we prove an infinity of complex zeros of L(k) (s) in the same region.

UR - http://www.scopus.com/inward/record.url?scp=68549103446&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=68549103446&partnerID=8YFLogxK

U2 - 10.1016/j.jnt.2009.05.008

DO - 10.1016/j.jnt.2009.05.008

M3 - Article

AN - SCOPUS:68549103446

VL - 129

SP - 2743

EP - 2746

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 11

ER -